# SDR ASAA2017121222872

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,491 hours, 5,402 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YY109398T
- Condition: Failed
- Location: Nr 1 Fuel Filter
- Part time: 14,687 hours, 4,818 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT #1 FUEL FILTER BYPASS LIGHT DURING EXTENDED TAXI ON GATE. GROUNDED - YES. REMOVED AND REPLACED THE #1 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF B737-900 AMM 73-34-01. OPS CHECKS NORMAL. NO LEAKS NOTED. EEC BITE CHECK NORMAL, NO FAULTS LOGGED. GROUND IDLE RUN PASSED. MEL 73-4B CLEARED.
